Lengths on semigroups and groups.
Semigroup forum, Tome 25 (1982), pp. 345-360
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1982__25_134584,
author = {R.D. Kopperman},
title = {Lengths on semigroups and groups.},
journal = {Semigroup forum},
pages = {345--360},
year = {1982},
volume = {25},
zbl = {0502.22002},
url = {http://geodesic.mathdoc.fr/item/SF_1982__25_134584/}
}
R.D. Kopperman. Lengths on semigroups and groups.. Semigroup forum, Tome 25 (1982), pp. 345-360. http://geodesic.mathdoc.fr/item/SF_1982__25_134584/